# SDR SWIA201128565

- Difficulty date: October 12, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,052 hours, 45,339 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER INSIDE LEFT WING NR 2 FUEL PANEL.  (C-CHECK)  REPAIRED SPLICE STRINGER SECTION AT LEFT NR 2 FUEL PANEL 10 STRINGER PER SRM.
